# SDR MWEA080003

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N925ME
- Make and model: Boeing 717-200
- Aircraft serial: 55191
- Aircraft time: 55,191 hours, 6,849 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 49124581
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS INTERCOSTAL DAMAGE (T-FITTING).  FABRICATED AND INSTALLED T-FITTING.
